24 HOUR ALLERGY- cetirizine hydrochloride capsule
Cetirizine HCl 10 mg
temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
- runny nose
- itchy, watery eyes
- itching of the nose or throat
if you have ever had an allergic reaction to this product or any of its ingredients or to an antihistamine containing hydroxyzine.
liver or kidney disease. Your doctor should determine if you need a different dose.
taking tranquilizers or sedatives.
- drowsiness may occur
- alcohol, sedatives, and tranquilizers may increase drowsiness
- avoid alcoholic drinks
- be careful when driving a motor vehicle or operating machinery
an allergic reaction to this product occurs. Seek medical help right away.
- if breast-feeding: not recommended
- if pregnant: ask a health professional before use
In case of overdose, get medical help or contact a Poison Control Center right away.
|adults and children 6 years and over||one 10 mg capsule once daily; do not take more than one 10 mg capsule in 24 hours. A 5 mg product may be appropriate for less severe symptoms.|
|adults 65 years and over||ask a doctor|
|children under 6 years of age||ask a doctor|
|consumers with liver or kidney disease||ask a doctor|
- store at 20º-25ºC (68º-77ºF)
- avoid high humidity and excessive heat above 40ºC (104ºF)
- protect from light
FD&C yellow #6, gelatin, glycerin, mannitol, pharmaceutical ink, polyethylene glycol, purified water, sodium hydroxide, sorbitan, sorbitol
call toll free 1-888-235-2466 (Mon — Fri 9AM — 5PM EST)
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
KEEP THIS CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION
† Our pharmacists recommend the Walgreens brand. We invite you to compare to national brands.
†† This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Zyrtec ®.
DISTRIBUTED BY: WALGREEN CO., 200 WILMOT RD., DEERFIELD, IL 60015
100% SATISFACTION GUARANTEED
©2021 Walgreen Co.
Compare to the active ingredient in Zyrtec ® Allergy††
24 HOUR ALLERGY
CETIRIZINE HYDROCHLORIDE CAPSULES, 10 mg / ANTIHISTAMINE
24 HOUR INDOOR & OUTDOOR ALLERGIES
• Relief of sneezing; runny nose;
itchy, watery eyes & itchy throat or nose
SOFTGELS** (**liquid-filled capsules)
10 mg each
| 24 HOUR ALLERGY |
cetirizine hcl capsule
|Labeler — Walgreens (008965063)|
|Registrant — Bionpharma Inc. (079637826)|
|Patheon Softgels Inc.||002193829||manufacture (0363-1219)|
Revised: 09/2021 Walgreens
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.